What causes burning sensation in lower abdomen and during urination?
I ve been feeling like a burning sensation on my lower belly area and also very little burning sensation where I urinate. I had a urine test yesterday but the results show traces of blood (that I cannot see with naked eyes) and no trace of urinary tract infection. I also have fibroids for years and the last time the gynocologists checked them (4 years ago) he sais they were very small and should not worry about them. I ve also heard that some drugs might cause the blood in the urine and the new medication I ve been taking is Lipitor and because it caused me stomach pain and burning my doctor asked that I stop it (which I did 2 nights ago. What do you think the cause of the blood might be?
* The abdomen pain is secondary to Lipitor induced gastric upset. The burning urination is not a routinely found side effect of the medication, but still, it can be secondary to less liquid intake or else.
* Drinking plenty of liquids, urinary alkaliser as Citro soda or cranberry sachet will help to solve the issue at a much better place.
Hope I have answered your query. Let me know if I can assist you further.
Dr Bhagyesh V. Patel, General Surgeon
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]